# SDR DALA1132210935

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 58,920 hours, 45,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 22DE.  MAINTENANCE FOUND HARNESS BETWEEN LIGHT AND SIDEWALL BAD.  REMOVED AND REPLACED SAME PER MAINTENANCE MANUAL.  OPERATION CHECKS GOOD.
